# SDR DL767960729

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR COULD NOT BE RAISED WITHOUT USING LOCK OVERRIDE.  AIRCRAFT WAS FERRIED ATL FOR REPAIRS.  PSEU SHOWS 246 RT GEAR TILT TARGET SHOWS FAR RESET.  ADJUSTED SENSOR PER MM, OPERATION NORMAL.
